# SDR IPXA11B65551

- Difficulty date: February 1, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 015U17694
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT LWR PITOT-STATIC PROBE AREA NUT PLATES REQUIRE REPLACEMENT REF EO B747-3410-35109-C, FIG 4.  LT LWR PITOT-STATIC PROBE AREA NUT PLATES REPLACED IAW EO B747-3410-35109-C, FIG 5.
